Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Bergman–Hartogs domains and their automorphisms

Annotation

For Cartan–Hartogs domains and also for Bergman–Hartogs domains, the determination of their automorphism groups is given for the cases when the base is any bounded symmetric domain and a general bounded homogeneous domain respectively.

Keywords

bounded symmetric domains; bounded homogeneous domain; automorphisms

Full-text in one file

Download

DOI

10.20310/2686-9667-2019-24-127-316-323

UDC

512.812; 512.816

Pages

316-323

References

[1] Heungju Ahn, Jisoo Byun, Jong-Do Park, “Automorphisms of the Hartogs type domains over classical symmetric domains”, International Journal of Mathematics, 23:9 (2012), 1-11. [2] Jean-Pierre Rosay, “Sur une caract_erisation de la boule parmi les domaines de Cn par son groupe d'automorphismes”, Annales de l'institut Fourier, 29:4 (1979), 91-97. [3] Yin Weiping, Lu Keping, Roos Guy, “New classes of domains with explicit Bergman kernel”, Science in China. Series A: Mathematics, 47:3 (2004), 352-371.

Received

2019-05-15

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.